# SDR MALA070005

- Difficulty date: January 9, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 18,426 hours, 20,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED CAP CHECK PER BFGOODRICH AEROSPACE CMMWO 417868.	REPLACED BATTERY PACK.
